Embeddings of ℂ*-surfaces into weighted projective spaces

Hubert Flenner, Shulim Kaliman, Mikhail Zaidenberg

Research output: Contribution to journalArticle

Abstract

Let V be a normal affine surface which admits ℂ* - and ℂ+ -actions. Such surfaces were classified e.g., in: Flenner and Zaidenberg (Osaka J Math 40:981-1009, 2003; 42:931-974), see also the references therein. In this note we show that in many cases V can be embedded as a principal Zariski open subset into a hypersurface of a weighted projective space. In particular, we recover a result of D. Daigle and P. Russell, see Theorem A in: Daigle and Russell (Can J Math 56:1145-1189, 2004)

Original languageEnglish (US)
Pages (from-to)265-274
Number of pages10
JournalManuscripta Mathematica
Volume131
Issue number1-2
DOIs
StatePublished - 2010

Fingerprint

Weighted Spaces
Projective Space
Hypersurface
Subset
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Embeddings of ℂ*-surfaces into weighted projective spaces. / Flenner, Hubert; Kaliman, Shulim; Zaidenberg, Mikhail.

In: Manuscripta Mathematica, Vol. 131, No. 1-2, 2010, p. 265-274.

Research output: Contribution to journalArticle

Flenner, Hubert ; Kaliman, Shulim ; Zaidenberg, Mikhail. / Embeddings of ℂ*-surfaces into weighted projective spaces. In: Manuscripta Mathematica. 2010 ; Vol. 131, No. 1-2. pp. 265-274.
@article{70cc1768a6f3494986de50885a6f2eb6,
title = "Embeddings of ℂ*-surfaces into weighted projective spaces",
abstract = "Let V be a normal affine surface which admits ℂ* - and ℂ+ -actions. Such surfaces were classified e.g., in: Flenner and Zaidenberg (Osaka J Math 40:981-1009, 2003; 42:931-974), see also the references therein. In this note we show that in many cases V can be embedded as a principal Zariski open subset into a hypersurface of a weighted projective space. In particular, we recover a result of D. Daigle and P. Russell, see Theorem A in: Daigle and Russell (Can J Math 56:1145-1189, 2004)",
author = "Hubert Flenner and Shulim Kaliman and Mikhail Zaidenberg",
year = "2010",
doi = "10.1007/s00229-009-0315-y",
language = "English (US)",
volume = "131",
pages = "265--274",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - Embeddings of ℂ*-surfaces into weighted projective spaces

AU - Flenner, Hubert

AU - Kaliman, Shulim

AU - Zaidenberg, Mikhail

PY - 2010

Y1 - 2010

N2 - Let V be a normal affine surface which admits ℂ* - and ℂ+ -actions. Such surfaces were classified e.g., in: Flenner and Zaidenberg (Osaka J Math 40:981-1009, 2003; 42:931-974), see also the references therein. In this note we show that in many cases V can be embedded as a principal Zariski open subset into a hypersurface of a weighted projective space. In particular, we recover a result of D. Daigle and P. Russell, see Theorem A in: Daigle and Russell (Can J Math 56:1145-1189, 2004)

AB - Let V be a normal affine surface which admits ℂ* - and ℂ+ -actions. Such surfaces were classified e.g., in: Flenner and Zaidenberg (Osaka J Math 40:981-1009, 2003; 42:931-974), see also the references therein. In this note we show that in many cases V can be embedded as a principal Zariski open subset into a hypersurface of a weighted projective space. In particular, we recover a result of D. Daigle and P. Russell, see Theorem A in: Daigle and Russell (Can J Math 56:1145-1189, 2004)

UR - http://www.scopus.com/inward/record.url?scp=77949775131&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77949775131&partnerID=8YFLogxK

U2 - 10.1007/s00229-009-0315-y

DO - 10.1007/s00229-009-0315-y

M3 - Article

AN - SCOPUS:77949775131

VL - 131

SP - 265

EP - 274

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 1-2

ER -